# SDR UPS00434405

- Difficulty date: November 7, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 64,917 hours, 19,312 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, WINDOW BELT AT BS 740 - 780 LT SIDE.  SKIN DOUBLER AT BS 740 - 760 AND 760 - 780 BLENDED AND FOUND OUTSIDE LIMITS.  STRINGER 22 ALSO FOUND OUTSIDE LIMITS.  REPAIRED IAW QUERY NOTR 37/2000.
